Call

Anticold

SURGICOLD

Description: Levocetirizine is a third generation non-sedative antihistamine. Paracetamol is an anti-pyretic & analgesic agent. Phenylephrine is a sympathomimetic amine that acts predominantly on α-adrenergic receptors. The combination helps relieve cold, allergy and associated symptoms.
 
Composition: Levocetirizine 5 mg + Para 325 mg + Phenylephrine 5 mg
Packing: 10*10 TABLETS


SURGICOLD-DP

Description: Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g.,sinusitis, bronchitis).Paracetamol is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). It is commonly used for the relief of headaches and other minor aches. Diphenhydramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
 

Composition: Para 325 mg + Phenylephrine 5 mg + Diphenhydramine 25 mg + Caffine 30 mg
Packing: 4*5*10 TABLETS